Amitriptyline side effect or Pred withdrawal?
Since my new rheumy thinks I have Fibro, not lupus, I've been weaning off the prednisone and started a very low dose of amitriptyline (just 5Mg daily - I'm already on medication for bipolar disorder and have to be careful with levels.)
I was only on 5Mg of pred anyway so not a lot to come off, just dropping 1Mg every 2 weeks a advised.
Around the time I started this whole med change I have developed a type of numbness at the front of my head, sometimes reaching down to my eyebrows. The skin isn't numb, it's like underneath is numb. There's a feeling of pressure, it all started with me thinking I had my sun glasses on my head all of the time but I didn't! It's a big patch, from ear to ear, over the top. It's worse when I lay down on my back.
Does anyone know if this is a side effect of amitriptyline (can't find anything myself) or perhaps a withdrawal effect from pred. It's driving me cuckoo!